# SDR ABXA20120730227

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T25119
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT OUTBOARD DRIVE ROD CUTOUT OUTBOARD NOSE RIB CRACKED.  MANUFACTURED RIB IAW BOEING DWG 114T2511 REMOVED OLD RIB & REPLACED WITH NEW PART.  WORKED IAW DWG 114T2511, B767 SRM 51-40-2 PAGE 7D, 51-20-01 METAL PO#0016868.  HEAT TREAT IAW BAC 5602, BAC 5946, ACFT WAS GROUNDED.
